MAUDE Adverse Event Report: AV-TEMECULA-CT XIENCE XPEDITION EVEROLIMUS ELUTING CORONARY STENT SYSTEM; DRUG ELUTING CORONARY STENT SYSTEM

AV-TEMECULA-CT XIENCE XPEDITION EVEROLIMUS ELUTING CORONARY STENT SYSTEM; DRUG ELUTING CORONARY STENT SYSTEM
Catalog Number 1074225-28
Health Effect - Clinical Code Stenosis (2263)
Date of Event 10/26/2015
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).During processing of this complaint, attempts were made to obtain complete event, patient and device information.The device was not returned for evaluation.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Stenosis is listed in the xience xpedition everolimus eluting coronary stent systems instructions for use, as a known patient effect of coronary stenting procedures.Based on the case information and related record review, a conclusive cause for the reported patient effect and the relationship to the product, if any, cannot be determined and there is no indication of a product quality issue with respect to manufacture, design or labeling.
 
Event or Problem Description
It was reported that on (b)(6) 2015 the 2.25x28 mm xience xpedition stent was implanted in the mid left anterior descending coronary artery (lad) and the 3.5x38mm xience alpine stent was implanted in the proximal lad.At the eight-month follow-up visit on (b)(6) 2015, restenosis was found in the non-target lesion (no xience stent was implanted) via coronary angiography.The patient underwent percutaneous coronary intervention on (b)(6) 2015 and a drug eluting stent was implanted in the mid lad.At the one year-follow-up, on (b)(6) 2016, the patient was noted to have hepatocellular carcinoma since (b)(6) 2015.In (b)(6) 2016, the patient died from hepatocellular carcinoma.No additional information was provided.

Brand Name
XIENCE XPEDITION EVEROLIMUS ELUTING CORONARY STENT SYSTEM
Common Device Name
DRUG ELUTING CORONARY STENT SYSTEM
Manufacturer (Section D)
AV-TEMECULA-CT
abbott vascular
26531 ynez road
temecula CA 92591 4628
MDR Report Key6450966
Report Number2024168-2017-02723
Device Sequence Number13606740
Product Code NIQ
UDI-Device Identifier08717648162060
UDI-Public(01)08717648162060(17)160707(10)4063042
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P110019
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Health Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 03/31/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/07/2016
Device Catalogue Number1074225-28
Device Lot Number4063042
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/08/2017
Initial Report FDA Received Date03/31/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
3.5X38 MM XIENCE ALPINE STENTASPIRIN, CLOPIDOGRE
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age71 YR
Patient Weight59